# SDR DHL200080301C

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT BAGGAGE COMPT, FLOOR SUPPORT ANGLE CRACKED 3 INCHES AT STA 1280 FROM L 35 TO L 34.  REPAIRED FLOOR SUPPORT PER SRM 53-2-0.  N/R 5577.
